# SDR CA110825001

- Difficulty date: August 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: CFABN
- Make and model: Dhav DHC8102
- Aircraft time: 51,642 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)  ACFT EXPERIENCED A ROLL SPOILER THAT FAILED TO EXTEND.  ADDITIONALLY, THERE WAS A LOSS OF HYD FLUID.  INVESTIGATION REVEALED ROLL SPOILER ACTUATOR PISTON CAP SEPARATION.   ACTUATOR WAS REPLACED AND FUNCTION CHECK ACCOMPLISHED.
